Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Erectile dysfunction due to beta blockers - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I am 65, i have been suffering with ED, i originally had a heart attack, got stents placed, and a valve replacement, i was using beta blockers before and have been using micardis for a few years now, i have asked my doctor about my condition and he said "the damage has been done" and i cant have any more erections, could cialis help my condition
Doctor :   Hi
User :   hello
User :   ???
Doctor :   Hi
Doctor :   proceed with your query
User :   XXXXXXXX XXX I am 65, i have been suffering with ED, i originally had a heart attack, got stents placed, and a valve replacement, i was using beta blockers before and have been using micardis for a few years now, i have asked my doctor about my condition and he said "the damage has been done" and i cant have any more erections, could cialis help my condition
User :   ??
Doctor :   do you get erections in the early morning ?
User :   i dont get any, if you read above
Doctor :   i have read
Doctor :   needs to know if at all any time do you get some erection
Doctor :   if you get some erection than only cialis will help
Doctor :   if completely no erectioon can occur even the cilias do not help
User :   so since i get none at all what are my options
Doctor :   find out first do you have early morning penile tumescences or not?
User :   um in layman terms
Doctor :   was a penile doppler study done ?
User :   no
Doctor :   what did the doctor give reason for the ED in you ?
User :   he attributed it to beta blocker use, which i have been off of for years
User :   even though i dont use them now and i use micardis, he said its too late
Doctor :   have you tried cialis ?
User :   nope
Doctor :   if the cause is entirely due to the beta blocker use than cialis should help
Doctor :   did you talk to urologist ?
User :   no
Doctor :   find out if there is any organic cause for the ED
Doctor :   by consulting urologist
Doctor :   cause if the cause is only beta blockers than it can be reversed
User :   okay thank you much
Doctor :   thanks for consulting health care magic
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor